World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Infinite Dimensional Analysis, Quantum Probability and Related Topics cover

Volume 08, Issue 04 (December 2005)

No Access
ON THE MONGE–AMPÈRE EQUATION IN INFINITE DIMENSIONS
  • Pages:547–572

https://doi.org/10.1142/S0219025705002141

No Access
TWO-PHOTON ABSORPTION AND EMISSION PROCESS
  • Pages:573–591

https://doi.org/10.1142/S0219025705002116

No Access
LARGE AND MODERATE DEVIATIONS FOR OCCUPATION TIMES OF IMMIGRATION SUPERPROCESSES
  • Pages:593–603

https://doi.org/10.1142/S0219025705002189

No Access
SMALL TIME ASYMPTOTICS FOR FLEMING–VIOT PROCESSES
  • Pages:605–630

https://doi.org/10.1142/S0219025705002177

No Access
CONSTRUCTIVE UNIVERSAL CENTRAL LIMIT THEOREMS BASED ON INTERACTING FOCK SPACES
  • Pages:631–650

https://doi.org/10.1142/S021902570500213X

Short Notes
No Access
CONVOLUTION AND CENTRAL LIMIT THEOREM ARISING FROM ADDITION OF FIELD OPERATORS IN ONE-MODE TYPE INTERACTING FOCK SPACES
  • Pages:651–657

https://doi.org/10.1142/S0219025705002128

Short Notes
No Access
A NEW IDEA TO DEFINE THE δ-FUNCTION OF AN OBSERVABLE IN THE CONTEXT OF WHITE NOISE ANALYSIS
  • Pages:659–668

https://doi.org/10.1142/S0219025705002165

Short Notes
No Access
A d-DEFORMATION OF FREE GAUSSIAN RANDOM VARIABLES
  • Pages:669–680

https://doi.org/10.1142/S0219025705002153